# SDR AALA202407188907

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 33,074 hours, 13,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR SAYS CHECK DOOR PRESSURE ON FLIGHT ATTENDANT PANEL. SERVICED DOOR ASSIST BOTTLE@DOOR 4R IAW J/C 26L80052001. OK FOR SERVICE.
